Can I Have Withdrawal Symptoms From Only 2mg Of Ativan Given To Me At The Hospital?

4 Replies Updated



Conversation Starter

Dma Says:


I was in the ER for a panic attack and they IV'ed me with 2mg of Ativan. That was on Saturday morning and it is now Monday. I still feel like I want to crawl out of my skin and I'm irritable. Can I possibly be having withdrawal from only one dose of the Ativan? I've never taken it before and so I don't know if I should still feel like this?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Dma! How are you? I am very sorry that you're feeling so awful!

Those can actually be side effects of the Ativan in some people that take it. With one dose, they don't usually linger that long, but much of it can really depend on your body, especially since you've never taken it before.

However, they could also be due to the panic attack and anxiety, or entirely unrelated.

When will you be seeing your doctor, again? I'd suggest discussing it with them to get their thoughts on the situation.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Dma Says:

Thank you Verwon. I also thought that perhaps the symptoms were from the anxiety and panic attack as well. I will be seeing my doctor next week and will definitely discuss it with him. As well, I am feeling a lot better, so I think the worst is over as far as the Ativan goes.
Appreciate your response.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Swim44 Says:
via mobile

One dose of Ativan will not give you withdrawels, it's the extended use over months or years that will, trust me I've been on Xanax for 10 years and I can't go a day or two without it, but one IV 2mg Ativan you will not have any withdrawal!

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Loree Says:
via mobile

Re: Swim44 (# 3)

Could have also been a allergic reaction. Just a thought.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Can Anyone Tell Me What Their Withdrawal Symptoms Were From Coming Off Lexamil
Ive been off Lexamil since last Friday and have been having horrible dizzy spells, pins and needles in face and hands, n... 2 replies
Can one have withdrawal symptoms 2 weeks after getting off Fentanyl
I was on 25mcg Fentanyl patches for about 2 months. I went down to 12mcgs to wean myself. After the 12s ran out, I was e... 9 replies
what are the symptoms of withdrawal after stopping trika
Please kind you tell me what the withdrawals are after stopping Trika because my mother has stopped taking them and is g... 1 reply
Withdrawal symptoms from vimpat
I started taking vimpat i think last June or July. Not too sure, the meds have messed with my mind big time. Stayed at 2... 13 replies
Methadone withdrawal symptoms when switching from Methadone to Opana ER
I am a 55 year old man, and I have been going to a Pain Management facility for lower back pain and now even chronic Ost... 44 replies
how long do you have to take methadone to get withdrawal symptoms
So if you are in severe pain and in the middle of nowhere and the only thing anyone has is methadone if you only took it... 20 replies
switching an 87 yr old nursing home patient to tylenol 3 after 6 years of hydracodone use should i be concerned about withdrawal symptoms
Because Hydracodone has just changed to a Schedule II med, by father's doc is switching all patients to Tyl 3. My co... 4 replies
Cilift What Are The Withdrawal Symptoms
My husband has stopped taking Cilift and I need to know what the withdrawal symptoms are? ## I stopped a week ago after ... 3 replies
fenofibrate withdrawal symptoms
I believe my creatinine level has gone from 1.5 to 1.7 in about 15 days and 2.5 in another 15 days. As a result of this ... 1 reply
Duration of withdrawal symptoms of Bromazepam
My mother has used bromazepam 3 mg for more than 12 years. Now doctor has changed it to Clonazepam. She is feeling numbn... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 September 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA